# SDR CA090609002

- Difficulty date: April 16, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 215T3350617
- Condition: Corroded
- Location: Water Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER ADVISED US ABOUT A CORROSION PROBLEM THEY HAVE WITH THE WATER DOORS HAVING SB 215-4290 (INSTALLATION OF WATER DOOR STOP PROTECTIVE COVERS) INSTALLED DUE TO SALT WATER INGRESS BETWEEN COVER PLATES AND WATER DOOR STRUCTURE.
